Share This Article:

On Generalized Multivalued Random Variational-Like Inclusions

Full-Text HTML Download Download as PDF (Size:154KB) PP. 1011-1018
DOI: 10.4236/am.2011.28140    3,683 Downloads   6,674 Views Citations


In this paper, we posed a random iterative algorithm for generalized multivalued random variational like inclusions. We define the random relaxed Lipschitz and relaxed monotone mappings and prove the existence and convergence of solutions of the random iterative sequences generated by a random iterative algorithm.

Cite this paper

M. Ahmad and S. ., "On Generalized Multivalued Random Variational-Like Inclusions," Applied Mathematics, Vol. 2 No. 8, 2011, pp. 1011-1018. doi: 10.4236/am.2011.28140.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.